# SDR DALA2024060405759

- Difficulty date: June 1, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 868 Lbl 49
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0371581) CORROSION*** LH O/B CABIN SEAT TRACK, 868+18, LBL49. REPAIRED LH O/B CABIN SEAT TRACK, 868+18, LBL 49 PER B737-900 SRM 53-00-52-2R-5.
